Ask an expert
Question

14 Jan 2008

Cotraceptive and sun damage
Since I have been on Jasmin pill my skin started to get sun spots and know it's so bad I feel embarresed about it. I keep out of the sun as far as I can and use alot of sunskreen, but it's no use.
What can I do?
Answer 404 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could change to a lower dose Pill. Skinoren sometimes helps for the pigmentation, but you have to use it regularly for several months before you see any difference.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19997 votes
Vote